# SDR 9JLA2015060203914

- Difficulty date: April 1, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N904HD
- Make and model: Lear 45LEAR
- Aircraft serial: 45149
- Aircraft time: 4,871 hours, 3,230 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Switch
- Part number: 4525188576131T
- Part serial: MAN05075501
- Condition: Defective
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING THE APPROACH FOR LANDING WHEN THE GEAR WAS SELECTED DOWN THE LG DID NOT EXTEND, 3 WHITE GEAR LIGHTS, BUT NO GREEN LIGHTS.  ON THE SECOND ATTEMPT THE GEAR EXTENDED NORMALLY & LOCKED DOWN.  TROUBLE SHOT & FOUND THE LG SELECTOR SWITCH TO BE DEFECTIVE.  REMOVED THE CTR SWITCH PANEL, INSTALLED A NEW GEAR SELECTOR SWITCH.  INSTALLED THE CTR PANEL.  OPERATION CHECKS WERE SATISFACTORY.  SELECTOR SWITCH PN 455188576-131T.  ACFT RETURNED TO SERVICE.
